American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19D10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Michael S. Weiss and Bruce Williams. Products and duality in Waldhausen categories . Trans. Amer. Math. Soc. 352 (2000) 689-709. MR 1694381.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Roland Schwänzl and Ross E. Staffeldt. The approximation theorem and the $K$-theory of generalized free products . Trans. Amer. Math. Soc. 347 (1995) 3319-3345. MR 1303126.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1